bibtype |
J -
Journal Article
|
ARLID |
0457408 |
utime |
20240103212013.6 |
mtime |
20160415235959.9 |
SCOPUS |
84955413289 |
WOS |
000368276100003 |
DOI |
10.1016/j.fss.2015.07.014 |
title
(primary) (eng) |
Decomposition approaches to integration without a measure |
specification |
page_count |
11 s. |
media_type |
P |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
287 |
volume |
1 (2016) |
page_num |
37-47 |
publisher |
|
|
keyword |
Choquet integral |
keyword |
Decision making |
keyword |
Decomposition integral |
author
(primary) |
ARLID |
cav_un_auth*0282828 |
share |
25 |
name1 |
Greco |
name2 |
S. |
country |
IT |
|
author
|
ARLID |
cav_un_auth*0101163 |
full_dept (cz) |
Ekonometrie |
full_dept |
Department of Econometrics |
department (cz) |
E |
department |
E |
full_dept |
Department of Econometrics |
share |
30 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
garant |
S |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0282829 |
share |
25 |
name1 |
Rindone |
name2 |
F. |
country |
IT |
garant |
K |
|
author
|
ARLID |
cav_un_auth*0329981 |
share |
20 |
name1 |
Sipeky |
name2 |
L. |
country |
SK |
|
source |
|
cas_special |
abstract
(eng) |
we discuss a general approach to integration based on a given decomposition system equipped with a weighting function, and a decomposition of the integrated function. We distinguish two type of decompositions: sub-decomposition based integrals (in economics linked with optimization problems to maximize the possible profit) and super-decomposition based integrals (linked with costs minimization). We provide several examples (both theoretical and realistic) to stress that our approach generalizes that of Even and Lehrer (2014) [3] and also covers problems of linear programming and combinatorial optimization. Finally, we introduce some new types of integrals related to optimization tasks. |
RIV |
BA |
reportyear |
2017 |
inst_support |
RVO:67985556 |
permalink |
http://hdl.handle.net/11104/0258928 |
confidential |
S |
mrcbC86 |
1 Article Computer Science Theory Methods|Mathematics Applied|Statistics Probability |
mrcbT16-e |
COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY |
mrcbT16-j |
0.684 |
mrcbT16-s |
1.408 |
mrcbT16-4 |
Q1 |
mrcbT16-B |
53.218 |
mrcbT16-D |
Q2 |
mrcbT16-E |
Q1* |
arlyear |
2016 |
mrcbU14 |
84955413289 SCOPUS |
mrcbU34 |
000368276100003 WOS |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 287 č. 1 2016 37 47 Elsevier |
|